Medical Questions > Womens Health > Birth Control Forum

Daughter taking yaz , arthritis

User Profile
My daughter is taking yaz and and she is suffering with arthritis. Before taking this birth control she had no problems with her joints, this be a side effect from Yaz.


Did you find this post helpful?
First Helper bowgken
|

User Profile
replied August 22nd, 2010
Birth Control Answer A15534
Hello,
Welcome to ehealthforum.
Usually the birth control pills prevent development of rheumatoid arthritis.
If she has developed symptoms of arthritis after starting on the pills, then it should be discussed with her gynecologist to try and stop the pills and see if effects are reversed. Further tests should also be done to find the cause of her joint pains to be able to start medications to help her.
Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Arthritis is the most common cause of disability in the United States. Learn more about types of arthritis here....
Do you feel pain and stiffness in your body or have trouble moving around? You might have arthritis. Learn more about arthritis signs and symptoms here....
Signs and symptoms of rheumatic diseases are common to many different diseases. Diagnose arthritis correctly using these step-by-step diagnosis instructions....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.